This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I love my girlfriend, but can't seem to get a completly hard penis. The head and shaft are fine, but the base is too soft and makes the penis fold back, so it hurts her during intercourse.
This has been a problem for the last (nearly) year we have been together.
Before I was not getting hard ons at night, but then I lost 60 pounds and counting down, and now I get multiple erections a night, at least I wake up with one nearly every day (5 out of 7 days a week)
This is really starting to hurt our relationship.
Does this condition happen about 50% of the time ( or more)?
You have mentioned that you do have nightime erections. Normally, males do have erections about 5 times or more each night . This may be difficult to assess by yourself however, your doctor may be able to help you with this.
Erectile problems may be either psychological or physical.
I suggest you have a full physical examination by your primary physician. Diabetes, some medications, too much smoking or excessive coffee or alcohol intake may contribute to erectile problems.
Are you on a diet lately? Have you been into any strict diet regimens ( any use of diet pills? ).
Openly discuss this with your partner.Are there any sexual expectations that may not be easily fulfilled?
A consult with your primary physician or urologist will be able to guide you . A complete physical examination and baseline tests may be needed before other intensive tests be done.
I don't smoke, don't drink(alchohol or coffee), no drugs (illegal or legal) As for a diet, I just eat less then I did, but when I was fat I wouldn't wake up with an erection at all, now I do. I had a physical and apparently everything is fine, but I now don't have insurance and can't get this checked out again. It is a problem 9 out of 10 tens. The only other thing I can think of is I was a 28 year old virgin, now 29 and have only ever been with her. At first I was nervous, but now that is not an issue, and the issue has improved but still not gotten normal. We have been together nearly a year come V-day, so all nerves should be gone. I really need help.
It would not be possible to determine the cause of the condition if no physician or expert consultation is done. It may be hard at this point to really define what is really going on.
Have you tried visiting a sex therapist or relationship counsellor? Maybe you can post on Medhelp's sex and relationships forum.There is also a forum on sex disorders.
I do understand that this is an urgent matter for you. keep your relationship alive and exciting as possible however, i know that further assessment may be needed to keep it more fulfilling.I hope you get your answers in the other forums I have mentioned.
My first thought was medication or diabetes before I read venessa's post . If you know a diabetic , they could easily check your blood sugar .
another thing you can do is take 500 mg L-arginine , one or more times a day .And timed released niacin . ( both you can find at walmart ) I'm 46 and I understand that ED hit & miss feeling .
I am 25, had a 3 year-long relationship which ended in year-long break up...she was abusive verbally and 1-2 physically. called me things like ******-mothef****r...etc. I've been smoking cigarettes and other since i was 18, not too too much..an avergae 3 packs a week. During the break up and now i've been having weird ED, cant keep it up.. the head hurts when i rub it against something (e.g. bed), and it changes colors alot gets to dark purple up to black when i masturbate. Sometimes i cant keep it up during masterbation (masturbation) and finish while its half raw which does not feel too pleasant. I went talked to 3 different doctors, they did not run major tests just feels and blood tests. Everything seemed normal in the blood and healthy except twice i had high levels of prolactin, but then i stopped smoking the other kind for a month and the levels dropped gr8ly until very good levels. So i thought everything would be better... it never did. So the doctors suggested it is stress and anxiety (psychological) so they suggested to take once or twice Cialis to get myself back in the circle of confidence. I did not try that yet..i'm a little concerned that even then it would not work. No on understands, i have a strong feeling that it has something to do with blood circulation. its like i'm stuck in second gear when i have an erection.. it reaches 50%, if i keep touching manually it does better, but if i let go for 5 seconds it goes back down! what can i do !? Especially what about blood circulation? it also shrinks more often especially when i exercise...I also think, what if my method of masterbating (masturbating) is wrong.. maybe i grip too hard to the point where it lost sensitivity.. i remember when i was 18-20, and i would shower sometimes i point the water pressure of the ****** and it would feel nice to the point of errection. now i point it down there and i feel nothing! Help!
I am 35 years old and married for 8 years. It's now about some months that I have not erection, specially the last two months when I couldn't have been with my wife due to her travelling. But After two months, and while we were both expecting to have a good intercourse, I didn't have any erection at all! We have tried 5 times, but no result! I have not had any erection at all!!! It made me depressed and therefore, I visited my Dr. and he prescribed me Cymbalta 60 mg (one capsule per day) till two weeks and recommended me to add Viagra after using the two weeks Cymbalta. Means, I should add Viagra to Cymbalta when I would like to have an intercourse after two weeks.
I have also seen L-Arginine on the internet and have bought it by 500 mg capsules and have started to take 4 capsules per day (it's just one day that I have taken it).
Could anyone confirm all this? Should I continue these treatments?? Or any other solutions?? PLEASE help me, I am loosing my self-confident!!!
Hello, sorry i havent gotten back here but it seems like the Doctors on this site are unavailable for sometime now. No one is answering any of my posts.
Well to update you guys on things (i hope u come back to check again - i know its been a long time). Today i went to a psychiatrist. I did so because all the doctors and urologist i have talked to told me it was in my mind - psychological. Anyway, after a long talk with him he coimpletely ignored the sexual subject and started asking me about possibilities of OCD - asking me why my hands are so clean, is my room always neat..etc.. i told him no i dont think i have OCD, but i did tell him that i think too much about things, I analyze too much..etc. after that talk he perscribed me 3 medicines and told me that i have Obsessive thought process. one of the medicines was xanax for a better sleep which i wont take. the others were one for reducing obsessive thoughts and anxiety control. he said after i take these for a couple moth i will get back normal and even better. i'm hesitant to do this because i dont like psychological medicines. ANyway, he said the other way is to go have therapy sessions which would take a lot of time and money - so he told me to trust him and take the pills. i hope this helps.. i dont like this myself.. ...after that meeting i got really down. i hope a doctor here could comment on this!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.